MAUDE Adverse Event Report: TRIVIDIA HEALTH INC LANCET-100; LANCET, BLOOD

TRIVIDIA HEALTH INC LANCET-100; LANCET, BLOOD
Model Number LCT, TP GNP 33G 100CT50/CASE MULTICOLOR
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4), lancets were returned for evaluation.Complaint was forwarded to supplier quality based on complaint's description for investigations.Customer returned lancet, unable to ship returned product to the manufacturer, due to biohazard.Scrap returned product.Internal evaluation has been completed by the manufacturer.No abnormalities observed with retention samples.Most likely underlying root cause mlc-009: use error caused or contributed to event note: manufacturer contacted customer in a follow-up call on 30-dec-2025 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for the trueplus lancets, stating that some of the lancets from the box he is currently using are dull.Per the customer the package had not been open or damaged when received.The customer first used the product out of this package about 2 months ago.At the time of the call the customer felt well and did not report any symptoms.The customer is not claiming they were injured using the lancets and no medical intervention related to the use of the product was reported.

Brand Name
LANCET-100
Common Device Name
LANCET, BLOOD
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key24058992
Report Number1000113657-2026-00016
Device Sequence Number21187455
Product Code QRK
UDI-Device Identifier00087701426063
UDI-Public(01)00087701426063(17)300318(10)250221TR
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K220475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberLCT, TP GNP 33G 100CT50/CASE MULTICOLOR
Device Lot Number250221TR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2026
Distributor Facility Aware Date12/22/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2025
Initial Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown